# SDR DALA2024082608424

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 12,187 hours, 5,707 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR VALVE FAIL CAUTION ON ENGINE START. COCKPIT TRIM DUCT TEMP RAN UP TO 230 DEGREES F BEFORE FAIL AND FLIGHT CREW NOTED A BURNING SMELL. CAUTION WENT OUT W/ QRH PROCEDURE. STARTED ODI SMOKE AND FUMES WORK CARD 0550-2001. NO ODORS FOUND. PER MCC REQUIRES DUCT BURNOUT. 203641. PERFORMED TRIM AIR VALVE TEST IAW AMP 21-00. PASSED NO FAULTS 203641. DURING T/S FOUND NO CONTROL OF TRIM AIR SYS OTHER THAN OPEN/CLOSE. ON INSP OF CABIN TEMP SENSORS, FOUND SENSORS EXTREMELY FOULED WITH DUST/ LINT. CLEANED SENSORS AND TRIM VALVE CONTROL RETURNED. REF A/C LOG 0516960 FOR ODI STEPS ACCOMPLISHED. OK FOR SVC. (LP# 6201138)
